# SDR SWIA200414317

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,925 hours, 42,726 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0974
- Condition: Failed
- Location: T/E Flap
- Part time: 445 hours, 630 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD CONTROL FAULT, ASYMMETRY FLAPS SETTING 25.  REMOVED AND REPLACED RT INBOARD  FLAP ACTUATOR ASSY WITH SERVICEABLE UNIT IAW 27-50-00, OPERATIONAL CHECK GOOD.
